English Deutsch Français Italiano Español Russian

Actualmente se encuentra en:

Paracetamol (Paracetamolo) 650 mg

Click on above image to view full picture

Paracetamol (Paracetamolo) 650 mg

Disponibilidad: No se encuentra en existencia.

US$ 6,50
  • Comprar cada 60 por US$ 6,00guardar 8%
  • Comprar cada 90 por US$ 5,50guardar 16%

Descripción rápida

Product Name: Paracetamol
Name of active ingredient: Paracetamolo
Dosage: 650 mg
Manufactured by: Vipro Lifescience

Para órdenes más grandes la tarifa de envío Registered Mail se aplicarán para cada 100 pastillas.

Para los pedidos con más de 300 pastillas o para las compras Por Mayor , por favor, contactenos a assistmeds@gmail.com para recibir un descuento.

Descripción del producto

Paracetamol is a medicine that is used to:

    -ease mild to moderate pain – for example, headaches, sprains, toothache or the symptoms of a cold
    -control a fever (high temperature) – for example, when someone has the flu (influenza)

How it works
Paracetamol works as a painkiller by affecting chemicals in the body called prostaglandins. Prostaglandins are substances released in response to illness or injury. Paracetamol blocks the production of prostaglandins, making the body less aware of the pain or injury.

Paracetamol reduces temperature by acting on the area of the brain that is responsible for controlling temperature.


Who can use paracetamol?
Paracetamol should be used with caution by those with liver problems, kidney problems, or alcohol dependence.
Side effects are rare, and can include rash and low blood pressure.

Paracetamol may interact with some other medicines, including some medicines taken to treat cancer of epilepsy.


How to take paracetamol
Take paracetamol exactly as directed by your doctor or pharmacist, or as directed on the label of the container.
You can take paracetamol up to four times a day, every 4-6 hours, but do not take more than 4 doses of paracetamol in any 24 hour period.
Never take more than the dose on the label. Taking too much paracetamol can cause liver damage. If you suspect that you or someone else has taken an overdose of paracetamol go to the emergency department.


Use in children
Babies and children can be given paracetamol to treat fever or pain if they are over two months old.
For example, one dose of paracetamol may be given to babies who are two or three months old if they have a high temperature following vaccinations. This dose may be repeated once after six hours.
When paracetamol is given to babies or children, the correct dose may depend on:
    the child’s age
    the child’s weight
    the strength of the paracetamol
If your baby’s or child’s high temperature does not get better, or they are still in pain, speak to your GP.

Etiquetas del producto

Agregar sus etiquetas:
Use espacios para separar las etiquetas. Use comillas simples (') para frases.
 

facebook twitter blog

contactenos

Seleccione su moneda

Atención! Al realizar un pedido mediante una transferencia bancaria recibira un blister con pastillas gratis! (El importe del pedido debe ser superior a 150 € ). Para recibir nuestros datos bancarios, por favor, contactenos a support@generic-meds-store.com
nuevos productos

Noticias

Boletín de noticias

Boletín de noticias

 

 

Mi carrrito

No tiene artículos en su carrito de compras.